MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION - MONTGOMERY HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM
Model Number A-Series Lighting System
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the lighting system and observed that the components to the handle of their lighting system were loose and hanging from the light.User facility personnel informed the technician that there was no one in the room when the components detached.The technician further inspected the lighting system and found that the external retaining ring that secures the handle was no longer in place which caused the outer and inner hub to become loose.The technician re-secured the retaining ring and hubs, tested the lighting system, confirmed it to be operating according to specification, and returned it to service.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the handle to their harmony air a-series surgical lighting system was loose and not functioning properly.No report of injury or procedure delay.

Brand Name
HARMONYAIR A-SERIES SURGICAL LIGHTING SYSTEM
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17226317
Report Number1043572-2023-00122
Device Sequence Number7082752
Product Code FSY
UDI-Device Identifier00724995188009
UDI-Public00724995188009
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-Series Lighting System
Device Catalogue NumberLAS02INND
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown